He has been on them going on 2 mths now and has decided to stop taking them cause they gave him headaces. he is now not all there in the head and is upset and mad all the time i dont know if this is normal i talked to his 1 dr n he said for him to take 1 but he wont im really scared not only for me but for him. please does anyone know if suboxen cause people to lash out n act in such a way he says he doesnt care about anything me included
My husband has been on 3 8mg a day and has stopped taking them all together within the last day help
- 21 Dec 2011 by Jess01
- 21 December 2011
To Marvell's excellent advice I will add this from personal experience, some who quit opiates or opiate replacements go thru something called ANHEDONIA. This means there is no pleasure in life or things that the person used to love. This is likely a side effect of quitting opiates and also jumping off suboxone at such a high dose. Please have him see his subs dr, have him ask for subutex instead, there is no naloxone in subutex ant that is likely what is causing the headache, then have him also ask for a LOW dose of antidepressant nd also have him see a therapist, it will help. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2011 • 5 answers
Posted 11 Sep 2011 • 1 answer
Suboxone - I have been taking subs for about one year now I am taking 4mgs twice a day I have 6 8mg?
Posted 24 Nov 2011 • 4 answers
Posted 7 Sep 2016 • 0 answers
Posted 25 Feb 2017 • 1 answer